MedElevator Войти в исследования
← Поиск публикаций
Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2022

Acute liver injury induced by drug interaction between dacomitinib and metoprolol due to the inhibition of CYP2D6 by dacomitinib.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Qiu Xuejia, Ren Bingnan, Lian Yufei, Fang Lingzhi, Dong Zhanjun

Аннотация

INTRODUCTION: In recent years, oral antineoplastic agents are commonly used in antitumor therapy. The interaction between drugs may affect the efficacy of drugs or lead to adverse reactions. We describe the case of a patient who presented acute liver injury, possibly induced by the concomitant use of metoprolol and dacomitinib.

CASE REPORT: A 62-year-old male patient with non-small cell lung cancer was admitted for anti-cancer treatment. He regularly took metoprolol tartrate 12.5 mg, 2/day for hypertension. He was treated with dacomitinib according to EGFR Exon21 L858R positive. After 3 days of dacomitinib, the patient's alanine aminotransferase (ALT) and glutathione aminotransferase (AST) increased, and the heart rate and systolic blood pressure of the patient decreased significantly. The patient was diagnosed with acute liver injury.

MANAGEMENT AND OUTCOMES: Dacomitinib was discontinued and glutathione, magnesium isoglycyrrhizinate were given to treat acute liver injury. Two days after discontinued dacomitinib, the patient's heart rate increased, but the ALT and AST of the patient elevated again. Metoprolol tartrate was subsequently discontinued and the ALT and AST gradually decreased and the patient discharged from the hospital eight days later with his liver function improved.

DISCUSSION: To our knowledge, this is the first case in the literature of acute liver injury possibly induced by the interaction between metoprolol and dacomitinib. The interaction most likely arose because dacomitinib is a CYP2D6 strong inhibitor and could therefore impair the metabolism of metoprolol (a CYP2D6 substrate) and increase its serum concentration. Therefore, hepatic function should be carefully monitored in patients treated with dacomitinib and metoprolol and other inhibitors or inducers of CYP2D6.

Предметные рубрики MeSH